MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-255
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: capsular contracture, baker grade iii.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported left side "contracture," pain, and it "feels like needle is poking them." healthcare professional reported capsular contracture, baker grade iii.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Event or Problem Description
Device explanted.Lab analysis pending.
 
Event or Problem Description
Patient reported, left side "contracture" pain.And it "feels like needle is poking them".Healthcare professional reported, capsular contracture, baker grade iii.Device explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, opening on posterior, crease fold, yellow particles in the shell and weight to the spec.A visual and microscopic analysis was performed which identified, striated opening on posterior and crease sharp on posterior.Base on the device analysis, the final assessment is: a striated opening assessed, as surgical damage.An opening crease sharp on posterior assessed, as fold flaw opening.
 
Event or Problem Description
Patient reported left side "contracture," pain, and it "feels like needle is poking them." healthcare professional reported capsular contracture, baker grade iii.Healthcare professional additional reported "appeared to be ruptured".Device has been explanted and replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key8951452
Report Number9617229-2019-13421
Device Sequence Number19437540
Product Code FTR
UDI-Device Identifier10888628008052
UDI-Public10888628008052
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberTRM-255
Device Catalogue NumberTRM-255
Device Lot Number2890749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer10/21/2021
11/18/2021
03/15/2022
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/10/2021
12/09/2021
04/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight138 KG